# SDR SWAA2023081778590

- Difficulty date: July 14, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 344 TO BS 360 LBL 12 AT FWD GALLEY AREA 2023-447497<[01] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23;[02] PERFORMED PERMANENT REPAIR ON WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 344 TO BS 360 LBL 12 AT FWD GALLEY AREA I.A.W B737-700 SRM 53-10-51-2R-20 REPAIR 20; FIGURE 206; ALTERNATIVE 2; SHEET 1; AND INSTALLED WEB INTERCOSTAL I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG#141A5400; SHEET 94; REV.-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] RII JOB COMPLETED
